Vol. 98, No. 1, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A note on linearly ordered net spaces

James Robert Boone

Vol. 98 (1982), No. 1, 25–35
Abstract

The linearly ordered net spaces are introduced in this paper. This concept is a generalization of both the sequential spaces and the linearly ordered base spaces. The fundamental properties of this class, including mapping properties, are presented. Various applications of a general nature are given as well as some applications to weak covering axioms. The class of lo-net spaces is characterized as the class of well-ordered net spaces.

Mathematical Subject Classification 2000
Primary: 54F05
Secondary: 06F99, 54D55
Milestones
Received: 3 September 1980
Revised: 6 January 1981
Published: 1 January 1982
Authors
James Robert Boone